# SDR REXA2015113001167

- Difficulty date: November 30, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 24,004 hours, 21,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK EMER LIGHT, TRACK COVER CRACKED SEVERAL LOCATIONS.  R & R FLOOR TRACK EMER LT TRACK COVER IAW AMM 33-51-01-400-801 STEP 3 A 6 & 7.
